Side-Effects of the Red Pill

It’s been nearly ten years since release of the iconic movie, The Matrix.

Morpheus, Trinity and Neo represented many of us who have experienced a version of “taking the red pill.”  Depending on what circles you travel in, you might hear it called “unplugging,” “awakening,” “ascending,” “enlightenment,” “samadhi,” “realization,” “actualization,” or perhaps something else.  Whatever term you use, the experience of the term results in having your mind and heart stretched larger than you ever thought possible.  And while your thoughts about Earth and life on it may now be broader, deeper and more love-based, do you ever get hit with an aggravated case of the Red Pill’s side effects?  I ask because I am suffering from some, and I can’t imagine I’m alone in these crotchety growth pains.  Here are a few of the symptoms/side effects I’ve been bothered by lately :


*  impatience with low-and-slow thinking — clinging to old ways, tired models, inefficient processes, outdated paradigms, ALL mental dinasours!


*  frustration with the futility of forms — medical forms, registration forms, employment forms, conversational forms, relational forms, social forms, ALL confining forms!


*  exasperation with meaningless monotony — having to do menial tasks, over and over again, that yield little if any inspiration or freshness, ALL mind-numbing minutiae!


Are you challenged by these or other post-red-pill consequences?

Tags: , , , , , , , , ,

What do YOU think?

Fill in your details below or click an icon to log in: Logo

You are commenting using your account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: